# SDR AALA202509189568

- Difficulty date: September 17, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 60,613 hours, 26,259 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTH FLASHLIGHTS UNDER FWD FLT ATTENDANT JUMPSEAT INSTALLED BACKWARDS AND HAVE DEAD BATTERIES. MAINTENANCE REPLACED THE BATTERIES AND CORRECTLY INSTALLED THE FLASHLIGHTS REF CMM 25-60-02.
